Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on power series whose coefficients have given signs


Author: W. H. J. Fuchs
Journal: Proc. Amer. Math. Soc. 8 (1957), 443-449
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086119-0
MathSciNet review: 0086119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Analytische Fortsetzung, Berlin, 1955. MR 0068621 (16:913a)
  • [2] W. H. J. Fuchs, On the closure of $ \left\{ {e_t^{ - {t^{av}}}} \right\}$, Proc. Cambridge Philos. Soc. vol. 42 (1945) pp. 91-105. MR 0014501 (7:294b)
  • [3] A. Hurwitz and G. Pólya, Zwei Beweise eines von Herrn Fatou vermuteten Satzes, Acta Math. vol. 40 (1917) pp. 179-181.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086119-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society